Journal of Modern Physics

Vol.3 No.9A(2012), Paper ID 23084, 12 pages

DOI:10.4236/jmp.2012.329155

 

General Relativistic Treatment of the Pioneers Anomaly

 

Marcelo Samuel Berman, Fernando de Mello Gomide

 

Instituto Albert Einstein/Latinamerica, Av. Sete de Setembro, Curitiba, Brazil
Instituto Albert Einstein/Latinamerica, Av. Sete de Setembro, Curitiba, Brazil

 

Copyright © 2012 Marcelo Samuel Berman, Fernando de Mello Gomide et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Berman, M. and Gomide, F. (2012) General Relativistic Treatment of the Pioneers Anomaly. Journal of Modern Physics, 3, 1199-1210. doi: 10.4236/jmp.2012.329155.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.